# SDR SIMA20190722002

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 31,509 hours, 27,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED GALLEY OVERHEAD EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD.
